Hausdorff dimension of the set of elliptic functions with critical values approaching infinity

Piotr Gałązka

Abstract

Niech $p_Lambda$ oznacza funkcję eliptyczną Weierstrassa okresową względem kraty $Lambda$. Rozważamy zbiór $A$ tych parametrów w rodzinie $beta p_Lambda$, dla których wszystkie wartości krytyczne przekształcenia $beta p_Lambda$ uciekają do nieskończoności. Przy dodatkowych założeniach na funkcję $p_Lambda$ podajemy oszacowanie dolne wymiaru Hausdorffa zbioru $A$, dowodząc tym samym pewnego podobieństwa między przestrzenią dynamiczną i przestrzenią parametrów.
Author Piotr Gałązka (FMIS / DFE)
Piotr Gałązka,,
- Department of Functional Equations
Journal seriesMathematical Proceedings of the Cambridge Philosophical Society, ISSN 0305-0041
Issue year2013
Vol154
No1
Pages97-118
Publication size in sheets1.05
ASJC Classification2600 General Mathematics
DOIDOI:10.1017/S0305004112000448
URL http://journals.cambridge.org/abstract_S0305004112000448
Languageen angielski
Score (nominal)35
Score sourcejournalList
ScoreMinisterial score = 30.0, 02-02-2020, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 02-02-2020, ArticleFromJournal
Publication indicators Scopus Citations = 0; WoS Citations = 0; Scopus SNIP (Source Normalised Impact per Paper): 2013 = 1.385; WoS Impact Factor: 2013 = 0.832 (2) - 2013=0.856 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?